# SDR TIMA20251226004

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- Aircraft time: 37,172 hours, 52,153 cycles
- Engine: Pwa PT6A27
- Engine time: 16,857 hours, 17,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Electrical Box
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT THE CIRCUIT BREAKER PANEL STARTED SMOKING. PILOT REQUESTED APPROACH FOR PRIORITY IN HELENA, MT. PILOT SAID THE SMOKE SHORTLY STOPPED AFTER 5 SECONDS. PILOT HAD A NORMAL LANDING IN KHLN AND CONTACTED MAINTENANCE. MAINTENANCE SAID THAT DE-ICE FLUID HAD LEAKED INTO THE PANEL.
